Can You Take Excedrin with Food Grade Peroxide for Migraines?

Posted by T. on 02/27/2010

Dear Ted,

My wife has a migraine and is curious if she can take excedrine or ibuprofen while taking 35% food grade hydrogen peroxide? Thank you

Replied by Ted
Bangkok, Thailand
02/28/2010
384 posts

Dear Tyler:

The best cure for migraine headache I have found is caused by the lack of potassium, or too much sodium, from chloride intakes. Most often it's the potassium. The dose for potassium that I have tested that worked consistently and you should notice a marked headache reduction is 1/8 teaspoon to 1/4 teaspoon of potassium citrate. This should reduce the headache in about 5 minutes. If it comes back take another one. If potassium is not available, then it's the taurine, an amino acid which balances the potassium/sodium issue. Still, the third possible remedy perhaps, but not as impressive is the electrolyte packs which contains potassium citrate as it's ingredient, but not necessarily the potassium chloride. I don't generally use pain killers, and it's rare that I actually do (even the people I know including cancer pain). Acidity causes pain, osmolyte imbalance with excessive sodium and chloride, causes pain, by putting pressure on the cells that causes hyper osmolarity. All these idea actually came from a simple high school biology knowledge, but somehow, people still use pain killers. Magnesium and potassium are both intracellular fluids, which increases pressure inside the cells, but potassium is more related to electrolytes issue then the magnesium. By increasing the intracellular nutrients, including malic acid, vinegar, which is part of the citric acid inside the cells, but most notably the potassium, the headaches goes away usually in about 5 minutes or at least a noticeable reduction in less than 5 minutes. In case of taking excessive amounts of potassium overdose (the symptoms are excessive sweating and weakness) it will usually take less than a minute or two to stop this, is to take the sea salt, usually about 1/8 teaspoon in a small cup of water usually does it. I used both aspirin (brand name excedrin, bayer, etc.) and ibuprofen more like an antibiotics rather than a pain killer. That's beause the aspirin (acetyl salicylic acid) has an ability to dissolve bacteria and viruses, in about 30 minutes. But because of it's ability to reproduce (viruses espeically), and the aspirin is effectively neutralized after being digesting the virus, it's effectiveness don't last over an hour, but averages being neutralize mostly in about 35-45 minutes. Hence it's taken an hourly dose, or what I prefer a 4 dose 55 minute dose of asprin, usually four doses to complete the kill (including both the viruses, chalmydia, and most bacteria). The lack of sanitary measures (picking your noses with a unclean hands! lol) will get the viruses coming back. Ibuprofen, is a class of propionates, which acts more like an antibiotics and hence I use this against infection, rather than a pain killer, since commercially other propionates are used as a food preservatives, which works on the same principle as killing bacteria also.

Finally the last cure of headache I used, but this take 24 hours to work is just 1000 mg x 4 of vitamin C, but without the calcium. Calcium initiates headache, because it impairs intracellular fluids.

In whichever remedy that's used, I still don't find pain killers to work better than resolving the cause of headache, which from my observation is a deficient potassium, taurine, magnesium, and vitamin C, in that order, while having excessive levels of chlorides (chlorine, salt), and calcium.

Ted